# SDR REXA2012090801322

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 22,021 hours, 18,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTREPORTS FORWARD CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS FORWARD EMERGENCY FLOODLIGHT IAA AM 3-51-16.  OPS CHECKED GOOD, ACFT OK FOR RETURN TO SERVICE.
